# SDR XN0A1302

- Difficulty date: February 21, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 39,350 hours, 31,664 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Elevator Tab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: FCPI EL INDICATION STUCK IN DOWN POSITION.  RESET FCPI CONNECTOR, OPS CHECKED GOOD IAW AMM 27-15-01. VISUAL CHECKED GOOD.  ORIG - CLOSED
